# SDR SWIA2020021148365

- Difficulty date: January 16, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE FLOOR STRAP AT FS559.00 RBL 27.00 FOUND AN AREA OF CORROSION AROUND THE FASTENER HOLE.   (C-CHECK) RO 2/07/2020   REMOVED AND INSTALLED NEW FLOOR STRAP ANGLE AT FS 559.00 RBL 27. REF BOMBARDIER REO  &  CRJ 200 SRM. WEIGHT CHANGE +0.017 POUNDS. COMPLIED WITH TASK CARD. SEE CONTINUE CARD FOR DETAILS.
